The Baire category of independent sets
Compositio Mathematica, Tome 13 (1956-1958), p. 71-75
@article{CM_1956-1958__13__71_0,
     author = {Bagemihl, F.},
     title = {The Baire category of independent sets},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {13},
     year = {1956-1958},
     pages = {71-75},
     zbl = {0071.05201},
     mrnumber = {81853},
     language = {en},
     url = {http://www.numdam.org/item/CM_1956-1958__13__71_0}
}
Bagemihl, F. The Baire category of independent sets. Compositio Mathematica, Tome 13 (1956-1958) pp. 71-75. http://www.numdam.org/item/CM_1956-1958__13__71_0/

G. Fodor [1] On a theorem in the theory of binary relations, Compositio Mathematica 8 (1951), 250. [2] On a problem concerning the theory of binary relations, Nieuw Archief voor Wiskunde (Tweede Reeks) 23 (1951), 247-248. | Numdam | Zbl 0042.28104

H. Hahn [3] Reelle Funktionen (Punktfunktionen), Leipzig, 1932. | Zbl 0005.38903

D. Lázár [4] On a problem in the theory of aggregates, Compositio Mathematica 3 (1936), 304. | JFM 62.0235.03 | Numdam | Zbl 0014.39601

W. Sierpiński [5] Sur un ensemble non mesurable, The Tôhoku Mathematical Journal 12 (1917), 205-208. | JFM 46.0299.02